# SDR DHL9780724C

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Worn
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC, FUS STA 500, LINE NR 1 WORN FLOOR TRACK.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR PLUG IAW SRM 53-23 FIG 6D.  TREATED AND PRIMED IAW SRM 51-1-8.  INSTALLED REPAIR PLUG IAW SRM 53-2-3 FIG 6D INSTALLED FASTENER SRM 51-3-0.
